Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 418, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 1, 2018, 5:08 AM CDT for Clay County, Lowndes County, Oktibbeha County, Mississippi. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2018, 5:08 AM CDT (10:08 UTC)
- Expired
- Nov 1, 2018, 6:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MS, Lowndes County, MS, Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 57 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 6:09 AM CDT | TSTM WND DMG | 1 N Columbus, MS | TREE DOWN AT THE INTERSECTION OF RIDGE RD AND MILITARY RD. REPORT RELAYED VIA SOCIAL MEDIA. |
| Nov 1, 6:23 AM CDT | TSTM WND DMG | New Hope, MS | TREE DOWN ACROSS A POWER LINE IN NEW HOPE. REPORT RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 11:07 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
304 WUUS54 KJAN 011008 SVRJAN MSC025-087-105-011115- /O.NEW.KJAN.SV.W.0418.181101T1008Z-181101T1115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jackson MS 508 AM CDT THU NOV 1 2018 The National Weather Service in Jackson has issued a * Severe Thunderstorm Warning for... Oktibbeha County in northeastern Mississippi... Southern Clay County in northeastern Mississippi... Lowndes County in northeastern Mississippi... * Until 615 AM CDT. * At 508 AM CDT, severe thunderstorms were located along a line extending from near Pheba to Craig Springs, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Severe thunderstorms will be near... Griffith around 515 AM CDT. Muldrow and Oktoc around 525 AM CDT. West Point around 530 AM CDT. Crawford and Tibbee around 535 AM CDT. Bent Oak around 540 AM CDT. Waverly around 545 AM CDT. Columbus and Columbus AFB around 550 AM CDT. Steens around 600 AM CDT. Other locations impacted by these severe thunderstorms include Artesia. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A Tornado Watch remains in effect until 900 AM CDT for northeastern Mississippi. LAT...LON 3329 8831 3329 8901 3364 8889 3360 8827 TIME...MOT...LOC 1008Z 274DEG 34KT 3357 8891 3329 8893 HAIL...<.75IN WIND...60MPH $$ JM
1 follow-up statement
513 WWUS54 KJAN 011058 RRA SVSJAN Severe Weather Statement National Weather Service Jackson MS 558 AM CDT THU NOV 1 2018 MSC105-011108- /O.CAN.KJAN.SV.W.0418.000000T0000Z-181101T1115Z/ Oktibbeha MS- 558 AM CDT THU NOV 1 2018 ...THE SEVERE THUNDERSTORM WARNING FOR OKTIBBEHA COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 900 AM CDT for northeastern Mississippi. LAT...LON 3329 8831 3329 8867 3357 8867 3360 8827 TIME...MOT...LOC 1058Z 274DEG 34KT 3354 8836 3326 8838 $$ MSC025-087-011115- /O.CON.KJAN.SV.W.0418.000000T0000Z-181101T1115Z/ Clay MS-Lowndes MS- 558 AM CDT THU NOV 1 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR SOUTHEASTERN CLAY AND LOWNDES COUNTIES... At 558 AM CDT, severe thunderstorms were located along a line extending from near Columbus to near Bigbee Valley, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. These severe thunderstorms will remain over mainly rural areas of southeastern Clay and Lowndes Counties, including the following locations... Artesia. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A Tornado Watch remains in effect until 900 AM CDT for northeastern Mississippi. LAT...LON 3329 8831 3329 8867 3357 8867 3360 8827 TIME...MOT...LOC 1058Z 274DEG 34KT 3354 8836 3326 8838 HAIL...<.75IN WIND...60MPH $$ JM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 4:58 AM CDT, 10 minutes earlier.
Area forecast discussion, Nov 1, 4:58 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Jackson MS 458 AM CDT Thu Nov 1 2018 ...THREAT FOR SEVERE THUNDERSTORMS CONTINUES THROUGH EARLY THIS MORNING... .DISCUSSION... The immediate concern for this forecast package was the threat for severe weather with a line of thunderstorms currently pushing east across the ArkLaMiss. As of 4 AM this morning, the line was already east of Interstate 55 and making swift progress to the east. The combination of surface-based instability and strong low-level wind shear has kept a persistent threat for tornadoes and damaging winds with bowing segments of the line. The line is expected to be east of of our forecast area and into Alabama by 7 AM to 8 AM this morning, with only light to moderate rain showers lingering behind the line. Although this morning's thunderstorms have pushed out ahead of the cold front, the front itself will push through our area today. It will bring cooler and drier air to the region along with a shift to west and then northwest winds by this evening. Temperatures through the Delta will struggle to warm by more than a few degrees throughout the day, with highs capping off around 65 through that area. A little warmer weather to the south and east, but overall a cooler day than yesterday. Low temperatures tonight will settle mostly in the 40s (or near normal for early November), however just enough wind and cloud cover should limit temperatures from cooling too rapidly overnight. Cooler weather for the end of the work week, with highs on Friday mostly near 60 to lower 60s beneath mostly clear skies, will feel pleasant. Then expect a warming trend over the weekend and into early next week as a shortwave ridge slides overhead and the central CONUS trough deepens once again. There will be another chance or two for rain - and possibly another strong system with severe weather potential - between Sunday and Tuesday. The uncertainty comes from the fact that the finer details will depend on embedded shortwaves rounding the base of the trough. The GFS shows a potent system digging over Texas and swinging across the ArkLaMiss Sunday night into Monday, whereas the ECMWF depicts less organized and weaker shortwave activity with a lower storm potential. Expect updates to the forecast as the scenario comes into better focus. /NF/ && .AVIATION... 06Z TAF discussion: The main concern for this TAF period is a line of strong to severe thunderstorms aligned north to south across the region. This line of thunderstorms will quickly push east through the TAF sites, bringing MVFR to IFR conditions and wind gusts of up to 25 to 30 kts. There is a chance for stronger gusts if a severe thunderstorm impacts any of the TAF sites. Storms will clear from west to east, departing the KGLH area by around 10Z Thursday and the TAF sites in eastern Mississippi by 14Z. A few showers may linger for a few hours. Otherwise expect a lingering MVFR stratus deck and westerly winds through the remainder of the period. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 48 61 44 / 48 21 7 4 Meridian 72 50 61 43 / 87 20 10 3 Vicksburg 67 47 63 44 / 42 22 5 3 Hattiesburg 75 52 63 44 / 90 17 5 1 Natchez 68 48 63 46 / 43 15 4 2 Greenville 65 46 62 43 / 32 14 9 6 Greenwood 68 46 60 43 / 41 19 9 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF
Hazardous weather outlook, Nov 1, 4:38 AM CDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 438 AM CDT Thu Nov 1 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>043-047>049-053-054-059>061-020945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds- Rankin-Claiborne-Copiah-Jefferson-Adams-Franklin MS- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ030-032-033-038-044-045-050-055-056-063-064-020945- Clay-Choctaw-Oktibbeha-Winston-Leake-Neshoba-Scott-Simpson-Smith- Lawrence-Jefferson Davis- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms will remain possible through around daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes will also cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning. MSZ029-062-020945- Webster-Lincoln- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Through daybreak Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ031-039-046-020945- Lowndes-Noxubee-Kemper- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms will remain possible through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes will also cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning today. MSZ051-065-072-073-020945- Newton-Covington-Marion-Lamar- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms are expected through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes are also a possibility. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning. MSZ052-057-066-020945- Lauderdale-Jasper-Jones- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of east central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms are expected through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes are also a possibility. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning today. MSZ058-020945- Clarke- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Through mid morning Severe thunderstorms will remain possible through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes will also cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through shortly after daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning today. MSZ074-020945- Forrest- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Severe thunderstorms are expected through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes are also a possibility. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through shortly after daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning today. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Nov 1, 4:33 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG 2 SW FLORENCE 32.14N 90.16W
11/01/2018 RANKIN MS EMERGENCY MNGR
TREE AND POWERLINES DOWNED AT 600 BLOCK OF
WHITE ROAD SOUTHWEST OF FLORENCE.
&&
DCLocal storm report, Nov 1, 4:39 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 AM TSTM WND DMG 8 NW WATERPROOF 31.89N 91.47W
11/01/2018 TENSAS LA LAW ENFORCEMENT
TREES DOWN BLOCKING BOTH LANES ON HIGHWAY
573.
&&Local storm report, Nov 1, 4:40 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 6 NNW GEORGETOWN 31.94N 90.22W
11/01/2018 COPIAH MS EMERGENCY MNGR
MULTIPLE TREES DOWNED ALONG HIGHWAY 27 IN
BETWEEN HOPEWELL AND GEORGETOWN.
&&
DCLocal storm report, Nov 1, 4:50 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
450 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND DMG 4 SSW BRANDON 32.23N 90.04W
11/01/2018 RANKIN MS PUBLIC
TREE DOWNED ON HIGHWAY 468 NEAR THE LIVE
OAKS SUBDIVISION. REPORT RELAYED VIA SOCIAL
MEDIA.
&&
DCLocal storm report, Nov 1, 5:00 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG 4 N BENTONIA 32.71N 90.38W
11/01/2018 YAZOO MS EMERGENCY MNGR
ROOF DAMAGE TO TWO BUSINESSES AND A CHURCH
IN THE LITTLE YAZOO AREA. POSSIBLE TORNADO.
&&
DCLocal storm report, Nov 1, 5:07 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM TSTM WND DMG NORTH CARROLLTON 33.52N 89.92W
11/01/2018 CARROLL MS COUNTY OFFICIAL
MULTIPLE TREES DOWN ON MONTGOMERY RD AND
WILLIAMSON ST, ALONG WITH A TREE DOWN ON A
VEHICLE ON MONTGOMERY AND A TREE ON A HOUSE
ON WILLIAMSON.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 1:30 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 90 min |
| Nov 1, 1:42 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 63 min |
| Nov 1, 1:46 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Issaquena, Sharkey, Sunflower, Washington | 59 min |
| Nov 1, 1:53 AM CDT | Tornado Warning | JAN | Adams, Jefferson | 42 min |
| Nov 1, 2:00 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Yazoo | 45 min |
| Nov 1, 2:06 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson, Warren | 54 min |
| Nov 1, 2:22 AM CDT | Tornado Warning | JAN | Franklin, Jefferson | 53 min |
| Nov 1, 2:26 AM CDT | Tornado Warning | JAN | Adams, Franklin | 49 min |
| Nov 1, 2:29 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds, Warren | 47 min |
| Nov 1, 2:34 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Lincoln | 86 min |
| Nov 1, 2:37 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 53 min |
| Nov 1, 2:39 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Madison, Warren, Yazoo | 66 min |
| Nov 1, 2:41 AM CDT | Tornado Warning | JAN | Hinds, Madison, Warren | 49 min |
| Nov 1, 3:05 AM CDT | Tornado Warning | JAN | Copiah, Lincoln | 42 min |
| Nov 1, 3:07 AM CDT | Tornado Warning | JAN | Holmes, Madison, Yazoo | 40 min |
| Nov 1, 3:21 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 84 min |
| Nov 1, 3:24 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 51 min |
| Nov 1, 3:28 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 62 min |
| Nov 1, 3:32 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 88 min |
| Nov 1, 3:34 AM CDT | Tornado Warning | JAN | Madison, Rankin | 38 min |
| Nov 1, 3:53 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott, Smith | 85 min |
| Nov 1, 3:56 AM CDT | Tornado Warning | JAN | Rankin | 15 min |
| Nov 1, 4:01 AM CDT | Tornado Warning | JAN | Marion | 20 min |
| Nov 1, 4:19 AM CDT | Severe Thunderstorm Warning | JAN | Lamar | 56 min |
| Nov 1, 4:23 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Nov 1, 4:26 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 49 min |
| Nov 1, 4:29 AM CDT | Tornado Warning | JAN | Leake, Scott | 27 min |
| Nov 1, 4:32 AM CDT | Tornado Warning | JAN | Scott, Smith | 41 min |
| Nov 1, 4:34 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 35 min |
| Nov 1, 4:36 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 21 min |
| Nov 1, 4:40 AM CDT | Severe Thunderstorm Warning | JAN | Covington | 50 min |
| Nov 1, 4:54 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 66 min |
| Nov 1, 4:54 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 54 min |
| Nov 1, 5:03 AM CDT | Severe Thunderstorm Warning | JAN | Jasper | 72 min |
| Nov 1, 5:04 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 56 min |
| Nov 1, 5:12 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 63 min |
| Nov 1, 5:12 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 39 min |
| Nov 1, 5:20 AM CDT | Tornado Warning | JAN | Noxubee, Winston | 35 min |
| Nov 1, 5:27 AM CDT | Flash Flood Warning | JAN | Jones | 2 hr |
| Nov 1, 5:38 AM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 67 min |
| Nov 1, 5:41 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 64 min |
| Nov 1, 5:46 AM CDT | Tornado Warning | JAN | Lowndes, Oktibbeha | 40 min |
| Nov 1, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 68 min |
| Nov 1, 6:18 AM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 35 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.